arrow
Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346.

Preview Full PDF 2175 21169 Abstract

Shi-Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356.

Preview Full PDF 2048 21118 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 19 (2001), pp. 357-364.

Preview Full PDF 2067 21473 Abstract

Yao-Tang Li & Ji-Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370.

Preview Full PDF 2089 21373 Abstract

Ning Zhao & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384.

Preview Full PDF 2027 21152 Abstract

Yan-Ping Chen & Yuan-Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392.

Preview Full PDF 2051 21096 Abstract

Fa-Yong Zhang & Shu-Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406.

Preview Full PDF 2059 20703 Abstract

Shu-Hua Zhang, Tao Lin, Yan-Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422.

Preview Full PDF 2135 21033 Abstract

Mo Mu & Yun-Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432.

Preview Full PDF 2040 21235 Abstract

Jie-Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444.

Preview Full PDF 2272 21187 Abstract

Luis Vázquez & José L. Vázquez-Poletti

J. Comp. Math., 19 (2001), pp. 445-448.

Preview Full PDF 2057 20977 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard